I'm not sure what you mean when u say "wired". Is it anxiety your feeing? Bcuz that is very common in coming off any opiates. I'm coming off of subaxone, and i have anxiety (mostly at night) when i usually have no problems with anxiety. And if your referring to the feeling where u can't sleep, yet your soooo tired, but your body won't relax enough (mainly the legs) to let you sleep......then yes, that is VERY common also.
I'm not exactly sure why it happens, something to do with your body being depleted of nutrients....and Methadone actually gets into your bones! So when i came off that, my legs (calves, front of them) hurt like HELL! The aching and pain from them would keep me up all night.
Hope this helps....if i misinterpreted what "wired" meant, i apologize
You pretty much described how I was feeling. I have never had a problem with anxiety either so I probably just described how I was feeling wrong I personally would like to detach my legs until all of this is over! ha ha thanks for the info.
Actually methadone does get into your bones after long term use, and does cause tremendous pain when coming off it, for most people. It also stays in your system for a very long time.
The leg thing is actually restless leg syndrome, brought on by withdrawl, and is the worst. It's like a type of midevil torture, lol. Hot bathes and leg stretches before bed help a little.....and they always seem to get worse in the evening, when you are trying to relax or sleep it seems. They should subside very soon for you. Sometimes kind hearted doctors will prescribe a little benzo to help...It's mainly caused by tension associated with withdrawl.
I've seen advertisements for new restless leg medicine, and wondered if it would help people in w.d. too.
What's your plan from here? Wishing you continued success, and a good nights sleep soon!